Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Postulates for special types of groups


Author: Raymond Garver
Journal: Bull. Amer. Math. Soc. 42 (1936), 125-129
DOI: https://doi.org/10.1090/S0002-9904-1936-06252-X
Cited work: Bull. Amer. Math. Soc., Volume 40, Number 10 (1934), 698--701
This work is cited by: Bull. Amer. Math. Soc., Volume 42, Number 12 (1936), 846--848
MathSciNet review: 1563253
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06252-X

American Mathematical Society